Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (3834 KB) | Metadata | Table of Contents | PRIMS summary
Volume 20, Issue 2, 1984, pp. 319–365
DOI: 10.2977/prims/1195181610

Published online: 1984-04-30

The Riemann-Hilbert Problem for Holonomic Systems

Masaki Kashiwara[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Kashiwara Masaki: The Riemann-Hilbert Problem for Holonomic Systems. Publ. Res. Inst. Math. Sci. 20 (1984), 319-365. doi: 10.2977/prims/1195181610